I am on the pill but got put on an

Patient : I am on the pill but got put on an one day antibiotic pill, Diflucan, for a yeast infection. A day after taking the pill, I had unprotected sex. Realizing that the antibiotic may cause the birth control to not work properly, I took plan B roughly 70 hours later. However, I started my sugar pills the day before I took plan b. I usually get my period 3 to 4 days into my sugar pills. I have yet to get my period but I have heard hormones in plan b can cause it to be late. Is my period delayed just until my next cycle of sugar pills since I had to start a new pack or could I be pregnant?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello, I have a question about potentially becoming infected by blood borne diseases by coming into contact with drie...

Q: For 3 months I have a had a pain off and on to my right just above navel. I have had bouts of ibs in the past. When i...

Q: I ate out today around 12 hours back. 2 hours back I started to have this crampy sort of pain in my left side of sto...

Q: I have been taking Teva generic klonopin for panic disorder for a long time and they switched it to the brand Accord ...

Q: Dr., Does a classic Passive/Aggressive patient (although, from the physical and emotional abuse enacted would seem o...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews